BREAKING NEWS: C-19 Vaccine Killed Another 22-Year-Old With Myocarditis! We Have Proof That The Shot Causes This Condition In Teens!
The latest study shows that Myocarditis is linked to the C-19 vaccine because there is no other indicator for sudden cardiac death, stated the scientists. Everything was exposed after the death of this 22-year-old boy.
MYOCARDITIS – INFLAMMATION OF THE HEART MUSCLE
In December last year, two C-19 vaccines, BNT162b2 (Pfizer-BioNTech) and mRNA-1273 (Moderna) passed the safety and efficacy clinical trials and were approved, EUA, by the FDA. However, the thing that is hidden from the public is that the clinical trials didn’t report the side effects as Myocarditis, an inflammation of the heath muscle, damaging the cell and reducing the heath’s ability to pump, leading to arrhythmias. But, numerous reports of
Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender
Myocarditis was reported as a side effect of the vaccine.
SUDDEN CARDIAC DEATH
Myocarditis is diagnosed based on an increased protein found during a heart attack and an MRI scan. The autopsies, in this case, are very rare. But, this team performed an autopsy on this 22-year-old person 24 hours after his death. Previously a healthy military recruit complained to a colleague of chest pain, but he ignored it and went to bed.
This happened on June 13, 2021, only five days after the first dose of Pfizer. The hospital examination emergency department discovered he had ventricular fibrillation, the most severe cardiac rhythm disturbance. He died even though the doctors tried to save him.
NO SIGN OF INFECTION
The death cause was atrial Myocarditis. But the team examined the short time between the onset of the symptoms and the death, so they concluded the cause of immediate death was an arrhythmia, not heart failure.
The team shared that only two cases of sudden cardiac death of this type were reported.
The difference here is that the man was young, 22 years old, and he didn’t struggle with previous diseases and infections. The other case was with a 42-year-old man who had chest pain and difficulty breathing only two weeks after the vaccination with Moderna, and three days later, he died.
The difference was under microscopic examination in both of the cases, and they had similar features. The scientists shared that the pathologists must perform extensive sampling to stop misdiagnosed deaths.
PREDOMINANTLY YOUNG MALES
The vaccine caused Myocarditis occurs mostly in young males after the second vaccination. Peter A. McCullough and Dr. Jessica Rose realized a higher risk for Myocarditis after C-19 vaccines than other known vaccines.
The examination from the VAERS forced them to focus on the reported cardiac AEs and Myocarditis after the first or the second dose of the C-19 vaccine.
MYOCARDITIS IS SIGNIFICANTLY HIGHER IN YOUNGER INDIVIDUALS
The experts claimed that after eight weeks of the vaccination of children from 12 to 15, they reported 19 times more than the expected number of myocarditis cases. They also shared that the myocarditis rates were higher in youngsters from 13 to 23, predominantly males.
Furthermore, they shared a 5-fold increase in myocarditis rate after the second dose in 15-year-old boys.
Doctors Rose and McCullough concluded, “the occurrence and reporting, biological plausibility of cause and effect, and the fact that these data are internally and externally consistent with emerging sources of clinical data, it supports a conclusion that the COVID-19 biological products are deterministic for the myocarditis cases observed after the injection”.
Until now, there are 7465 side effects in VAERS, among which is Myocarditis. Most of them have recovered and are feeling well. Korea CDC shared that Myocarditis and vaccination were related. “Myocarditis showed a temporal relationship to vaccine administration, and there was no other explanation for the sudden cardiac death,” stated the scientists.